Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The eta-inverted sphere over the rationals

Glen Matthew Wilson

Algebraic & Geometric Topology 18 (2018) 1857–1881
Abstract

We calculate the motivic stable homotopy groups of the two-complete sphere spectrum after inverting multiplication by the Hopf map η over fields of cohomological dimension at most 2 with characteristic different from 2 (this includes the p–adic fields p and the finite fields Fq of odd characteristic) and the field of rational numbers; the ring structure is also determined.

Keywords
motivic homotopy theory, Adams spectral sequence, stable homotopy groups of spheres
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 18G15, 55Q45, 55T15
References
Publication
Received: 30 August 2017
Revised: 26 October 2017
Accepted: 7 November 2017
Published: 3 April 2018
Authors
Glen Matthew Wilson
Department of Mathematics
University of Oslo
Oslo
Norway